# SDR PAIR201811054652

- Difficulty date: November 1, 2018
- Submitted: November 5, 2018
- Operation: General aviation
- Aircraft: N919H
- Make and model: Beech 300BEECH
- Aircraft serial: FA81
- Aircraft time: 6,713 hours, 6,892 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 10164001010
- Condition: Corroded
- Location: Vertical Stab
- Part time: 6,713 hours, 6,892 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE REAR SPAR LEFT ANGLE CORRODED BELOW THE RUDDER UPPER HINGE POINT, REPLACED  THE ANGLE.
